# SDR AWXA200200343

- Difficulty date: April 15, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 53,436 hours, 34,281 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Seat Row 17 L/H
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - FLIGHT CREW REPORTED EMERGENCY ESCAPE PATH LIGHT INOPERATIVE AT SEAT ROW 17 L/H. MAINTENANCE REPAIRED BROKEN WIRE AT SEAT ROW 17 L/H, FUNCTIONAL CHECK GOOD IAW T/C A1C33006.
